Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

BPPV diagnosed. Dizziness, difficulty in walking in a straight line. Taking stemetil. Recovery time?

I have had a diagnosis of BPPV today, but Doctor says symptoms do not quite fit. Am dizzy, have difficulty walking in a straight line, and am constantly bumping into walls and door frames, but always on my left. General feeling of being a bit spaced out! Unable to park car - seems my spacial awareness is inpaired. Eyes are normal. Taking Stemetil but so far no effect - how long before I should notice some improvement?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
thIS IS VERTIGO
ANT IT MAY TAKE 3 WEEK TO COME BACK TO NORMAL
TAKE STEMETIL 1TABLET BD
TAKE STUGERON 1 TAB BD
ADD LIQUID ANTACID TDS
DO CERVICAL EXERCISES
CAN APPLY GEL OVER THE CERVICAL REGION
BPPV IS POSITIONAL VERTIGO AND THREE WEEK RE NECESSARY TO CONTROL IT
TAKE MEDICINE FOR 3 WK EVEN IF THE SYMPTOMPS CLEAR BEFORE
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor